My 19 month old son received his immunizations on Wednesday the 27th. He received the H1N1, MMR, and DTaP. Shortly after leaving the doctor's office he started running a fever of 104. I started giving him Tylenol and Motrin ever 4-6 hours as directed by the nurse. The meds would only bring his temp down to 102.3 at the very lowest but it usually stays around 103- 104 (with the Tylenol & such). My son has never had a fever during any of his immunizations and now he has a rash all over. The rash bumps are small but very concentrated, that covers from head to feet. It is now Monday night and nothing has changed. He still has the fever and the rash is even worse. The on call nurses don’t seem to think that it’s a big deal and tells me to wait it out. What do his symptoms sound like? Should I be concerned? Any advice or help would be appreciated greatly.
This is only my opinion.. but i would take him to a different ER. I still cannot believe they gave him the H1N1 along with the other vaccines. I have been in the medical field for some time now, and its heart wrenching to see this ocurr.
H1N1 is a two part vaccine for a child your age.. did they give him one.. and tell you to come back for the next one?
did they give you a VIS sheet and explain the risks?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.